# SDR 2008UALA00347

- Difficulty date: January 20, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 42,065 hours, 5,137 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT GALLEY WALL LT AND RT INOP.  REPLACED LIGHT ASSEMBLY.
